“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7679
School of Mathematics
  Title:   Localization of tight closure in two dimensional rings
  Author(s):  M. Tousi (Joint with K. Divaani-Azar)
  Status:   Published
  Journal: Proc. Indian Acad. Sci. Acad. Math. Sci.
  Vol.:  115
  Year:  2005
  Pages:   51-56
  Supported by:  IPM
  Abstract:
It is shown that tight closure commutes with localization in any two dimensional ring R of prime characteristic if either R is a Nagata ring or R possesses a weak test element. Moreover, it is proved that tight closure commutes with localization at height one prime ideas in any ring of prime characteristic.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right